# SDR SWAA2024052980940

- Difficulty date: April 30, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wg Aces Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 551FB SUPPORT ANGLE AT LT WING.    REPLACED THE SUPPORT ANGLE ON ACCESS PANEL 551FB IAW SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 115A2710 SHEET: 7 REV -.
